# SDR DALA2021063003587

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON WASTE PANEL TRAY INNER AND OUTER SKIN BTW STA 700 TO STA 720 BTW S-20R TO S-22R (SETTLEMENT AREA OF WASTE DRAIN VALVE) IN REF NRC 00674. CORRECTIVE ACTION: SUMMARY OF NRC 00847. WASTE PANEL WAS REPAIRED PER ER/A 592467-14 REV. ORG. AND ETI-57-21-301 REV. ORG. (1858235)
